# SDR DALA2024061806188

- Difficulty date: June 16, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 74,039 hours, 28,197 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 4328997) DURING SVC CHK, SPEC ZONE OF EMER LT NOT WORKING. R/R POWER SUPPLY & BATTERY PACK. OPER & CONDITION CHK NML IAW B737 AMM 33-51.
